Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Growth and fixed points of meromorphic solutions of higher order linear differential equations

Tom 107 / 2013

Habib Habib, Benharrat Belaïdi Annales Polonici Mathematici 107 (2013), 243-257 MSC: Primary 34M10; Secondary 30D35. DOI: 10.4064/ap107-3-2

Streszczenie

We investigate the growth and fixed points of meromorphic solutions of higher order linear differential equations with meromorphic coefficients and their derivatives. Our results extend the previous results due to Peng and Chen.

Autorzy

  • Habib HabibDepartment of Mathematics
    Laboratory of Pure and Applied Mathematics
    University of Mostaganem (UMAB)
    B.P. 227 Mostaganem, Algeria
    e-mail
  • Benharrat BelaïdiDepartment of Mathematics
    Laboratory of Pure and Applied Mathematics
    University of Mostaganem (UMAB)
    B.P. 227 Mostaganem, Algeria
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek